MathSciNet Relay Station
MathSciNet bibliographic data
MR1177339 (93h:41014) 41A17 (26D07 41A45)
Borwein, Peter; Erdélyi, Tamás Notes on lacunary Müntz polynomials. Israel J. Math. 76 (1991), no. 1-2, 183–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement